MAUDE Adverse Event Report: ARTHREX, INC. 2.4 X 18MM VAL SCREW, TI, STERILE; BONE FIXATION PLATE

ARTHREX, INC. 2.4 X 18MM VAL SCREW, TI, STERILE; BONE FIXATION PLATE
Model Number 2.4 X 18MM VAL SCREW, TI, STERILE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/06/2025, an arthrex subsidiary employee reported via email that an ar-8724v-18s low profile va locking screw did not lock into the plate and became stuck halfway through.The screw was successfully removed.The case was completed by using the same product, a replacement ar-8724v-18s low profile va locking screw, with no issues reported.There was no detailed information on the type of surgery.There was no significant delay, no additional anesthesia was administered, and no adverse effects were reported.No photos were taken of the event.The event occurred during a procedure performed on (b)(6) 2025, with no patient harm reported.Additional information was received on 10/09/2025: there was no report of breakage of the ar-8724v-18s low profile va locking screw when the issue occurred.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has concluded a most likely cause.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.
 
Event or Problem Description
Additional information was received on 10/20/2025: only a replacement ar-8724v-18s low profile va locking screw was required to complete the case, using the original plate without the need for a new plate.

Brand Name
2.4 X 18MM VAL SCREW, TI, STERILE
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23311102
Report Number1220246-2025-04641
Device Sequence Number5814805
Product Code HRS
UDI-Device Identifier00888867209794
UDI-Public(01)00888867209794(11)240327(17)290228(10)15225952
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.4 X 18MM VAL SCREW, TI, STERILE
Device Catalogue NumberAR-8724V-18S
Device Lot Number15225952
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown